Alert archive / Texas / River Flood Warnings in 2010

River Flood Warning 21, NWS Fort Worth, TX

January 29, 2010Leon County, Robertson County, Texas

NWS Fort Worth, TX issued this river flood warning at Jan 29, 2010, 4:41 PM CST for Leon County, Robertson County, Texas. It took effect at Jan 30, 2010, 4:35 PM CST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jan 29, 2010, 4:41 PM CST (22:41 UTC)
In effect from
Jan 30, 2010, 4:35 PM CST
Expired
Feb 2, 2010, 7:10 PM CST
In force
3 days
Issued by
NWS Fort Worth, TX
Flood severity
Minor

Counties Leon County, TX, Robertson County, TX

The river

Written for the forecast point Navasota River near Easterly (EAST2).

Action stage
17 ft
Minor stage
19 ft
Moderate stage
23 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08110500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

995 
WGUS44 KFWD 292241
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
441 PM CST FRI JAN 29 2010

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

THE NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC289-395-301041-
/O.NEW.KFWD.FL.W.0021.100131T0224Z-000000T0000Z/
/EAST2.1.ER.100131T0224Z.100202T1200Z.000000T0000Z.NO/
441 PM CST FRI JAN 29 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR THE NAVASOTA RIVER NEAR EASTERLY.
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 0400 PM FRIDAY THE STAGE WAS 9.74 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS FORECAST 
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY SATURDAY 
  EVENING AND CONTINUE TO SLOWLY RISE TO A CREST NEAR 21 FEET BY 
  WEDNESDAY MORNING.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 20.8 FEET ON JUN 30 2004.
  

&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

NAVASOTA RIVER
  EASTERLY            19    9.7  FRI 04 PM   14.6  20.1  20.7  20.8

$$
9 follow-up statements
399 
WGUS84 KFWD 300320
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
920 PM CST FRI JAN 29 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  NORTH BOSQUE RIVER NEAR CLIFTON AFFECTING BOSQUE COUNTY
  
  NORTH BOSQUE RIVER AT VALLEY MILLS AFFECTING BOSQUE AND MCLENNAN 
  COUNTIES
  
  LEON RIVER NEAR HAMILTON AFFECTING HAMILTON COUNTY
  
  COWHOUSE CREEK NEAR PIDCOKE AFFECTING CORYELL COUNTY
  
  LAMPASAS RIVER NEAR KEMPNER AFFECTING LAMPASAS COUNTY
  
  LITTLE RIVER NEAR LITTLE RIVER AFFECTING BELL COUNTY
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  LEON RIVER AT GATESVILLE AFFECTING CORYELL COUNTY 

  NAVASOTA RIVER ABOVE GROESBECK AFFECTING LIMESTONE COUNTY 

  NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC035-300350-
/O.CAN.KFWD.FL.W.0014.000000T0000Z-100130T0746Z/
/CTNT2.1.ER.100129T0818Z.100129T1200Z.100129T1634Z.NO/
920 PM CST FRI JAN 29 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH BOSQUE RIVER NEAR CLIFTON.
* AT 900 PM FRIDAY THE STAGE WAS 13.00 FEET. 
* FLOOD STAGE IS 23 FEET. 
* FELL BELOW FLOOD STAGE AT 11 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 5 FEET BY 
  SUNDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

NORTH BOSQUE RIVER
  CLIFTON             23   13.0  FRI 09 PM    6.4   4.8   4.0   3.4

$$

TXC035-309-300350-
/O.CAN.KFWD.FL.W.0018.000000T0000Z-100130T0703Z/
/VMAT2.1.ER.100129T1221Z.100129T1545Z.100129T1936Z.NO/
920 PM CST FRI JAN 29 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH BOSQUE RIVER AT VALLEY MILLS.
* AT 900 PM FRIDAY THE STAGE WAS 26.01 FEET. 
* FLOOD STAGE IS 36 FEET. 
* FELL BELOW FLOOD STAGE AT 2 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 11 FEET BY 
  SUNDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

NORTH BOSQUE RIVER
  VALLEY MILLS        36   26.0  FRI 09 PM   13.9   9.4   8.2   7.7

$$

TXC193-300350-
/O.CAN.KFWD.FL.W.0017.000000T0000Z-100130T0712Z/
/HMLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
920 PM CST FRI JAN 29 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE LEON RIVER NEAR HAMILTON.
* AT 900 PM FRIDAY THE STAGE WAS 22.17 FEET. 
* FLOOD STAGE IS 26 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 25.9 FEET. THE 
  RIVER WILL CONTINUE TO FALL TO NEAR 14 FEET BY SUNDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

LEON RIVER
  HAMILTON            26   22.2  FRI 09 PM   16.7  11.4   9.3   8.3

$$

TXC099-301520-
/O.EXT.KFWD.FL.W.0009.000000T0000Z-100130T2248Z/
/GAST2.2.ER.100129T0502Z.100129T1645Z.100130T1048Z.NO/
920 PM CST FRI JAN 29 2010

THE FLOOD WARNING CONTINUES FOR
  THE LEON RIVER AT GATESVILLE.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM FRIDAY THE STAGE WAS 27.42 FEET. 
* FLOOD STAGE IS 22 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY SATURDAY MORNING AFTER MIDNIGHT.

&&


                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

LEON RIVER
  GATESVILLE          22   27.4  FRI 09 PM   14.1  16.8  14.0   9.9

$$

TXC099-300350-
/O.CAN.KFWD.FL.W.0010.000000T0000Z-100130T1213Z/
/PICT2.1.ER.100129T0450Z.100129T1115Z.100129T2358Z.NO/
920 PM CST FRI JAN 29 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE COWHOUSE CREEK NEAR PIDCOKE.
* AT 830 PM FRIDAY THE STAGE WAS 14.43 FEET. 
* FLOOD STAGE IS 20 FEET. 
* FELL BELOW FLOOD STAGE AT 6 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 7 FEET BY 
  SUNDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

COWHOUSE CREEK
  PIDCOKE             20   14.4  FRI 08 PM    8.4   6.7   6.1   5.5

$$

TXC281-300350-
/O.CAN.KFWD.FL.W.0012.000000T0000Z-100130T0420Z/
/KEMT2.1.ER.100129T1548Z.100129T1045Z.100129T2015Z.NO/
920 PM CST FRI JAN 29 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE LAMPASAS RIVER NEAR KEMPNER.
* AT 845 PM FRIDAY THE STAGE WAS 9.95 FEET. 
* FLOOD STAGE IS 18 FEET. 
* FELL BELOW FLOOD STAGE AT 2 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY 
  SUNDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

LAMPASAS RIVER
  KEMPNER             18    9.9  FRI 09 PM    5.6   3.8   3.0   2.6

$$

TXC027-300350-
/O.CAN.KFWD.FL.W.0020.000000T0000Z-100130T1448Z/
/LRIT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
920 PM CST FRI JAN 29 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE RIVER NEAR LITTLE RIVER.
* AT 815 PM FRIDAY THE STAGE WAS 17.21 FEET. 
* FLOOD STAGE IS 30 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 25.0 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO NEAR 8 FEET BY SUNDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

LITTLE RIVER
  LITTLE RIVER        30   17.2  FRI 08 PM    9.4   6.8   5.8   5.2

$$

TXC293-301519-
/O.EXT.KFWD.FL.W.0015.000000T0000Z-100131T1317Z/
/GRST2.2.ER.100129T1333Z.100130T0600Z.100131T0117Z.NO/
920 PM CST FRI JAN 29 2010

THE FLOOD WARNING CONTINUES FOR
  THE NAVASOTA RIVER ABOVE GROESBECK.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 831 PM FRIDAY THE STAGE WAS 10.00 FEET. 
* FLOOD STAGE IS 7 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 10 FEET 
  BY SATURDAY MORNING AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE
  SATURDAY EVENING.

&&


                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

NAVASOTA RIVER
  GROESBECK            7   10.0  FRI 09 PM    7.3   3.9   2.7   2.2

$$

TXC289-395-301519-
/O.EXT.KFWD.FL.W.0021.100131T0000Z-100203T1630Z/
/EAST2.1.ER.100131T0000Z.100201T1800Z.100203T0430Z.NO/
920 PM CST FRI JAN 29 2010

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE NAVASOTA RIVER NEAR EASTERLY.
* FROM SATURDAY EVENING TO WEDNESDAY MORNING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 900 PM FRIDAY THE STAGE WAS 11.48 FEET. 
* FLOOD STAGE IS 19 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 
  SATURDAY EVENING AND CREST NEAR 21 FEET BY MONDAY AFTERNOON. THE 
  RIVER SHOULD FALL BELOW FLOOD STAGE BY TUESDAY NIGHT.


&&


                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

NAVASOTA RIVER
  EASTERLY            19   11.5  FRI 09 PM   19.0  21.0  21.3  19.6

$$
463 
WGUS84 KFWD 301607
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 AM CST SAT JAN 30 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  LEON RIVER AT GATESVILLE AFFECTING CORYELL COUNTY 

  NAVASOTA RIVER ABOVE GROESBECK AFFECTING LIMESTONE COUNTY 

  NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC099-310407-
/O.EXT.KFWD.FL.W.0009.000000T0000Z-100201T1912Z/
/GAST2.2.ER.100129T0502Z.100129T1645Z.100201T0712Z.NO/
1007 AM CST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE LEON RIVER AT GATESVILLE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0945 AM SATURDAY THE STAGE WAS 27.24 FEET. 
* FLOOD STAGE IS 22 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY MONDAY AFTER MIDNIGHT.

&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    SUN   MON   TUE   WED

LEON RIVER
  GATESVILLE          22   27.2  SAT 10 AM   24.7  20.8  12.1   7.5

$$

TXC293-310407-
/O.EXT.KFWD.FL.W.0015.000000T0000Z-100131T2040Z/
/GRST2.2.ER.100129T1333Z.100130T0731Z.100131T0840Z.NO/
1007 AM CST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE NAVASOTA RIVER ABOVE GROESBECK.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0931 AM SATURDAY THE STAGE WAS 9.48 FEET. 
* FLOOD STAGE IS 7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY SUNDAY AFTER MIDNIGHT.

&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    SUN   MON   TUE   WED

NAVASOTA RIVER
  GROESBECK            7    9.5  SAT 10 AM    6.5   4.2   3.3   2.9

$$

TXC289-395-310407-
/O.EXT.KFWD.FL.W.0021.100130T2235Z-100203T0600Z/
/EAST2.1.ER.100130T2235Z.100201T0000Z.100202T1800Z.NO/
1007 AM CST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR
  THE NAVASOTA RIVER NEAR EASTERLY.
* FROM THIS AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 0945 AM SATURDAY THE STAGE WAS 17.35 FEET. 
* FLOOD STAGE IS 19 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE 
  SATURDAY AFTERNOON AND CREST NEAR  21 FEET BY SUNDAY EVENING. THE 
  RIVER SHOULD FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.

&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    SUN   MON   TUE   WED

NAVASOTA RIVER
  EASTERLY            19   17.4  SAT 10 AM   20.8  21.0  19.7  15.8

$$

42/MM
924 
WGUS84 KFWD 310125
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CST SAT JAN 30 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  LEON RIVER AT GATESVILLE AFFECTING CORYELL COUNTY 

  NAVASOTA RIVER ABOVE GROESBECK AFFECTING LIMESTONE COUNTY 

  NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC099-311325-
/O.EXT.KFWD.FL.W.0009.000000T0000Z-100201T1238Z/
/GAST2.2.ER.100129T0502Z.100129T1645Z.100201T0038Z.NO/
725 PM CST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR THE LEON RIVER AT GATESVILLE.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 645 PM SATURDAY THE STAGE WAS 26.54 FEET. 
* FLOOD STAGE IS 22 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY SUNDAY EVENING.

&&


                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SUN   MON   TUE   WED

LEON RIVER
  GATESVILLE          22   26.5  SAT 07 PM   22.3  14.4  10.1   7.7

$$

TXC293-311324-
/O.EXT.KFWD.FL.W.0015.000000T0000Z-100131T1930Z/
/GRST2.2.ER.100129T1333Z.100130T0731Z.100131T0730Z.NO/
725 PM CST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR THE NAVASOTA RIVER ABOVE GROESBECK.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 715 PM SATURDAY THE STAGE WAS 8.01 FEET. 
* FLOOD STAGE IS 7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY SUNDAY AFTER MIDNIGHT.

&&


                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SUN   MON   TUE   WED

NAVASOTA RIVER
  GROESBECK            7    8.0  SAT 07 PM    4.8   3.1   2.2   1.9

$$

TXC289-395-311324-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-100203T0447Z/
/EAST2.1.ER.100130T2113Z.100131T1800Z.100202T1647Z.NO/
725 PM CST SAT JAN 30 2010

THE FLOOD WARNING CONTINUES FOR THE NAVASOTA RIVER NEAR EASTERLY.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM SATURDAY THE STAGE WAS 20.25 FEET. 
* FLOOD STAGE IS 19 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 21 FEET 
  BY SUNDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE LATE 
  TUESDAY MORNING.

&&


                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SUN   MON   TUE   WED

NAVASOTA RIVER
  EASTERLY            19   20.2  SAT 07 PM   21.2  20.7  18.2  12.3

$$
148 
WGUS84 KFWD 311407
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
807 AM CST SUN JAN 31 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  LEON RIVER AT GATESVILLE AFFECTING CORYELL COUNTY 

  NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC099-010207-
/O.EXT.KFWD.FL.W.0009.000000T0000Z-100202T0700Z/
/GAST2.2.ER.100129T0502Z.100129T1645Z.100201T1900Z.NO/
807 AM CST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE LEON RIVER AT GATESVILLE.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 AM SUNDAY THE STAGE WAS 25.60 FEET. 
* FLOOD STAGE IS 22 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 25 FEET MINOR TO MODERATE LOWLAND FLOODING WILL OCCUR NEAR THE 
  RIVER. SOME LOW WATER CROSSINGS WILL BECOME DANGEROUS. 

&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    MON   TUE   WED   THU

LEON RIVER
  GATESVILLE          22   25.6  SUN 08 AM   23.8  12.1   9.1   6.9

$$

TXC289-395-010207-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-100203T0515Z/
/EAST2.1.ER.100130T2113Z.100131T1800Z.100202T1715Z.NO/
807 AM CST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR
  THE NAVASOTA RIVER NEAR EASTERLY.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0746 AM SUNDAY THE STAGE WAS 22.23 FEET. 
* FLOOD STAGE IS 19 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 22 FEET 
  BY SUNDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE LATE 
  TUESDAY MORNING.

&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    MON   TUE   WED   THU

NAVASOTA RIVER
  EASTERLY            19   22.2  SUN 08 AM   21.9  19.7  15.9   9.2

$$

42/MM
133 
WGUS84 KFWD 010151
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
751 PM CST SUN JAN 31 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC289-395-011351-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-100203T0936Z/
/EAST2.1.ER.100130T2113Z.100131T2215Z.100202T2136Z.NO/
751 PM CST SUN JAN 31 2010

THE FLOOD WARNING CONTINUES FOR THE NAVASOTA RIVER NEAR EASTERLY.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 731 PM SUNDAY THE STAGE WAS 22.37 FEET. 
* FLOOD STAGE IS 19 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.

&&


                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    MON   TUE   WED   THU

NAVASOTA RIVER
  EASTERLY            19   22.4  SUN 08 PM   21.0  18.8  14.1  10.1

$$
670 
WGUS84 KFWD 011552
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
952 AM CST MON FEB 01 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC289-395-020352-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-100203T1248Z/
/EAST2.1.ER.100130T2113Z.100131T2215Z.100203T0048Z.NO/
952 AM CST MON FEB 01 2010

THE FLOOD WARNING CONTINUES FOR
  THE NAVASOTA RIVER NEAR EASTERLY.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0930 AM MONDAY THE STAGE WAS 21.96 FEET. 
* FLOOD STAGE IS 19 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY TUESDAY EVENING.

&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

NAVASOTA RIVER
  EASTERLY            19   22.0  MON 09 AM   20.6  16.3  11.4   9.8

$$

42/MM
459 
WGUS84 KFWD 020115
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CST MON FEB 01 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC289-395-021315-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-100203T1350Z/
/EAST2.1.ER.100130T2113Z.100131T2215Z.100203T0150Z.NO/
715 PM CST MON FEB 01 2010

THE FLOOD WARNING CONTINUES FOR THE NAVASOTA RIVER NEAR EASTERLY.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM MONDAY THE STAGE WAS 21.46 FEET. 
* FLOOD STAGE IS 19 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY TUESDAY EVENING.

&&


                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

NAVASOTA RIVER
  EASTERLY            19   21.5  MON 07 PM   19.4  16.4  15.2  15.0

$$
836 
WGUS84 KFWD 021433
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
833 AM CST TUE FEB 02 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC289-395-030233-
/O.EXT.KFWD.FL.W.0021.000000T0000Z-100203T1912Z/
/EAST2.1.ER.100130T2113Z.100131T2215Z.100203T0712Z.NO/
833 AM CST TUE FEB 02 2010

THE FLOOD WARNING CONTINUES FOR
  THE NAVASOTA RIVER NEAR EASTERLY.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0816 AM TUESDAY THE STAGE WAS 20.56 FEET. 
* FLOOD STAGE IS 19 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY WEDNESDAY AFTER MIDNIGHT.

&&

                     FLD       OBSERVED           FORECAST 6 AM     
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

NAVASOTA RIVER
  EASTERLY            19   20.6  TUE 08 AM   18.2  15.7  15.0  14.9

$$
279 
WGUS84 KFWD 030110
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CST TUE FEB 02 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  NAVASOTA RIVER NEAR EASTERLY AFFECTING LEON AND ROBERTSON COUNTIES

&&

TXC289-395-030140-
/O.CAN.KFWD.FL.W.0021.000000T0000Z-100203T1912Z/
/EAST2.1.ER.100130T2113Z.100131T2215Z.100202T2248Z.NO/
710 PM CST TUE FEB 02 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE NAVASOTA RIVER NEAR EASTERLY.
* AT 0616 PM TUESDAY THE STAGE WAS 18.53 FEET. 
* FLOOD STAGE IS 19 FEET. 
* FELL BELOW FLOOD STAGE AT 5 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 9 FEET BY 
  THURSDAY MORNING.

&&

                     FLD       OBSERVED           FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    WED   THU   FRI   SAT

NAVASOTA RIVER
  EASTERLY            19   18.5  TUE 06 PM    9.8   9.1  10.3   9.8

$$

42/MM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jan 29, 3:22 PM CST, 1 hour 19 minutes earlier.

Area forecast discussion, Jan 29, 3:22 PM CST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CST FRI JAN 29 2010

.DISCUSSION...
AN UPPER LOW WILL MOVE ACROSS THE RED RIVER COUNTIES OF NORTH TEXAS
OVER THE NEXT FEW HOURS AND LIFT INTO THE MISSISSIPPI VALLEY THIS
EVENING. THERE MAY BE A BRIEF ROUND OF LIGHT SLEET AND LIGHT SNOW
FOR THE NEXT COUPLE OF HOURS...MAINLY ALONG THE RED RIVER.
THEREFORE...WE WILL LEAVE THE WINTER WEATHER ADVISORY IN PLACE
THROUGH 6 PM FOR MONTAGUE...COOKE AND GRAYSON COUNTY AND CANCEL
THE ADVISORY FOR THE OTHER COUNTIES. DRY AND SUBSIDENT AIR WILL
MOVE IN BEHIND THE DEPARTING LOW PRESSURE SYSTEM.
HOWEVER...EXTENSIVE WRAP AROUND CLOUD COVER WILL REMAIN OVER ABOUT
THE NORTHERN HALF OF THE REGION THROUGH THE OVERNIGHT HOURS. THE
SUN WILL MAKE A RETURN ON SATURDAY BUT TEMPERATURES WILL ONLY WARM
INTO THE MID 30S TO MID 40S. SATURDAY NIGHT WILL BE COLD WITH LOWS
IN THE 20S.

AN UPPER LEVEL RIDGE WILL BRIEFLY BUILD OVER THE REGION SUNDAY WITH
WARMING TEMPERATURES AND A SUNNY SKY. THE RIDGE WILL FLATTEN AND
TRANSLATE EAST SUNDAY NIGHT WITH ZONAL FLOW EXPECTED MONDAY. LOW
LEVEL MOISTURE WILL RETURN MONDAY NIGHT AHEAD OF AN APPROACHING
LOW PRESSURE SYSTEM. THERE WILL BE A SLIGHT CHANCE OF SHOWERS
BEGINNING EARLY TUESDAY MORNING. RAIN CHANCES WILL INCREASE
TUESDAY NIGHT THROUGH WEDNESDAY AS LARGE SCALE LIFT INCREASES.
INSTABILITY WITH THIS SYSTEM APPEARS LIMITED AT THIS TIME SO WILL
NOT INCLUDE ANY THUNDER. RAIN CHANCES SHOULD END WEDNESDAY NIGHT
BEHIND A WEAK COLD FRONT...THEN ZONAL FLOW ALOFT WILL SET UP AGAIN.

HIGH TEMPERATURES NEXT WEEK WILL BE GENERALLY IN THE 50S TO LOWER
60S WITH LOWS MAINLY IN THE 30S AND 40S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  28  36  24  46  36 /   5   0   0   5  10
WACO, TX              29  38  28  50  37 /   5   0   0   5  10
PARIS, TX             25  35  24  41  29 /  30   0   0   5  10
DENTON, TX            27  35  22  45  32 /  10   0   0   5  10
MCKINNEY, TX          27  35  21  46  33 /  10   0   0   5  10
DALLAS, TX            29  36  30  46  37 /   5   0   0   5  10
TERRELL, TX           28  35  28  47  35 /   5   0   0   5  10
CORSICANA, TX         27  41  25  48  36 /   5   0   0   5  10
TEMPLE, TX            28  42  29  50  38 /   0   0   0   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR
TXZ091>093.

&&

85/79
Hazardous weather outlook, Jan 29, 3:06 PM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
306 PM CST FRI JAN 29 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
306 PM CST FRI JAN 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
A WINTER WEATHER ADVISORY FOR SLEET AND SNOW IS IN EFFECT UNTIL 6
PM FOR THE MONTAGUE...COOK AND GRAYSON COUNTY. SNOW AND SLEET
ACCUMULATIONS UP TO ONE INCH ARE POSSIBLE ACROSS THE ADVISORY
AREA...ESPECIALLY ON GRASSY AND ELEVATED SURFACES.

OUTSIDE OF THE ADVISORY AREA...A MIX OF LIGHT RAIN...SLEET AND
SNOW WILL AFFECT AREAS MAINLY NORTH OF INTERSTATE 20 AND EAST OF
INTERSTATE 35. NO ACCUMULATIONS ARE EXPECTED...BUT A FEW SLICK
SPOTS COULD DEVELOP ON BRIDGES AND OVERPASSES AS TEMPERATURES FALL
TO FREEZING OR SLIGHTLY BELOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 29, 11:43 AM CST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1143 AM CST FRI JAN 29 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     FLOOD            2 E KAUFMAN             32.58N  96.29W
01/29/2010                   KAUFMAN            TX   LAW ENFORCEMENT

            SEVERAL COUNTY ROADS COVERED WITH WATER...CR 243 CLOSED
            EAST OF KAUFMAN.
Local storm report, Jan 29, 12:46 PM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1246 PM CST FRI JAN 29 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     GORMAN                  32.21N  98.67W
01/28/2010                   EASTLAND           TX   PUBLIC

            AWNING BLOWN OFF BUILDING IN DOWNTOWN GORMAN. LARGE
            LIMBS AND STOP SIGN BLOWN DOWN.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 7:03 PM CSTAreal Flood AdvisoryFWDCoryell, Hamilton, Lampasas, Mills117 min
Jan 28, 7:10 PM CSTRiver Flood WarningFWDHunt, Rockwall48 hr
Jan 28, 7:27 PM CSTRiver Flood WarningFWDCollin35 hr
Jan 28, 7:27 PM CSTRiver Flood WarningFWDNavarro3 days
Jan 28, 7:59 PM CSTFlash Flood WarningFWDCoryell, Lampasas3 hr
Jan 28, 8:06 PM CSTAreal Flood AdvisoryFWDFalls, Limestone, McLennan3 hr
Jan 28, 9:35 PM CSTFlash Flood WarningFWDBell5 hr
Jan 28, 9:49 PM CSTRiver Flood WarningFWDDallas56 hr
Jan 28, 9:49 PM CSTRiver Flood WarningFWDHenderson, Navarro27 days
Jan 28, 10:00 PM CSTRiver Flood WarningFWDDallas4 hr
Jan 28, 10:35 PM CSTAreal Flood AdvisoryFWDCollin, Dallas, Delta, Ellis, Hopkins, Hunt and 4 more3 hr
Jan 28, 10:59 PM CSTAreal Flood WarningFWDCoryell, Lampasas10 hr
Jan 28, 11:04 PM CSTAreal Flood AdvisoryFWDFalls, Limestone3 hr
Jan 28, 11:10 PM CSTRiver Flood WarningFWDCoryell22 hr
Jan 28, 11:10 PM CSTRiver Flood WarningFWDMcLennan13 hr
Jan 28, 11:10 PM CSTRiver Flood WarningFWDCoryell69 hr
Jan 29, 12:17 AM CSTRiver Flood WarningFWDHunt43 hr
Jan 29, 1:36 AM CSTAreal Flood AdvisoryFWDHunt, Kaufman, Rains, Rockwall, Van Zandt3 hr
Jan 29, 2:19 AM CSTRiver Flood WarningFWDLampasas19 hr
Jan 29, 3:02 AM CSTRiver Flood WarningFWDDenton19 hr
Jan 29, 3:33 AM CSTRiver Flood WarningFWDBosque18 hr
Jan 29, 5:08 AM CSTRiver Flood WarningFWDLimestone49 hr
Jan 29, 7:48 AM CSTAreal Flood AdvisoryFWDBosque, Ellis, Hill, Johnson, Limestone, McLennan and 1 more3 hr
Jan 29, 8:12 AM CSTRiver Flood WarningFWDEllis, Kaufman59 hr
Jan 29, 8:46 AM CSTRiver Flood WarningFWDHamilton13 hr
Jan 29, 8:46 AM CSTRiver Flood WarningFWDBosque, McLennan13 hr
Jan 29, 8:58 AM CSTAreal Flood WarningFWDCoryell7 hr
Jan 29, 9:18 AM CSTRiver Flood WarningFWDDelta, Hopkins9 hr
Jan 29, 9:52 AM CSTRiver Flood WarningFWDBell11 hr
Jan 29, 11:43 AM CSTAreal Flood AdvisoryFWDDelta, Fannin, Hopkins, Hunt, Kaufman, Lamar and 2 more3 hr

Nearby

River Flood Warnings in Texas, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.